About OpenKnowledge@NAU | For NAU Authors

Items where Author is "Jibrin, Shafiu"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Machacek, John and Jibrin, Shafiu (2012) An interior point method for solving semidefinite programs using cutting planes and weighted analytic centers. Journal of Applied Mathematics, 2012. ISSN 1687-0042

Weigandt, Anna and Tuthill, Kaitlyn and Jibrin, Shafiu (2010) Constraint consensus methods for finding interior feasible points in second-order cones. Journal of Applied Mathematics, 2010. p. 307209. ISSN 1687-0042

Jibrin, Shafiu and Pressman, Irwin S. and Salibian-Barrera, Matias (2004) A probabilistic method for detecting multivariate extreme outliers. International Journal of Nonlinear Sciences and Numerical Simulation, 5 (2). 157–170. ISSN 2191-0294

Jibrin, Shafiu and Pressman, Irwin S. (2001) Monte Carlo algorithms for the detection of necessary linear matrix inequality constraints. International Journal of Nonlinear Sciences and Numerical Simulation, 2 (2). pp. 139-154. ISSN 2191-0294

This list was generated on Sat Sep 23 06:08:24 2017 MST.